# SDR AALA20130719006

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 12,268 hours, 4,719 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: QA07995
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED SHORTLY AFTER TAKE OFF & DID NOT EXTINGUISH.  REPLACED PRESSURE SWITCH & FILTER.  SYSTEM GROUND CHECKED NORMAL.
